# SDR YENA2024080801096

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 60,248 hours, 21,459 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Contaminated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1033, MCO-SJU. 'ON DEPARTURE OUT OF MCO HAD DIRTY SOCK SMELL DISSIPATED DURING FLIGHT. ON DESCENT SMELL RETURNED. ON BLOCK IN W/ APU SMELL PERSISTED AND WAS MORE PREVALENT THE FURTHER AFT YOU MOVE INTO THE CABIN; C/W INFO NOTICE 2017-T015 SECTION B-2. IDENTIFIED ODOR TO APU BLEED. DECONTAMINATION LEVEL A,B WAS PERFORMED PER AMM 49-00-00-200-811A. ACFT OK FOR SERVICE.'
